# SDR GTIA021141

- Difficulty date: October 18, 2002
- Submitted: December 23, 2002
- Operation: Air carrier
- Aircraft: N808NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49504
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Dirty
- Location: A/C Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FTW - FOUND FLIGHT COMPARTMENT EMERGENCY FLOOD LIGHTS INOPERATIVE.  TAIL COMPARTMENT RIGHT SIDE OF SLIDE LIGHT INOPERATIVE.  FOUND LAMP SOCKETS NEED CLEANING, CLEANED SOCKETS.  TROUBLE SHOT TAIL EMERGENCY LIGHT ON RT SIDE SLIDE AND FOUND SOCKETS NEEDED TO BE CLEANED, CLEANED SOCKET.  (M)
